# SDR UPS05444583

- Difficulty date: May 20, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C M/D BS 742 STR 10L STR END FOUND CRACK AS MARKED, (CRACK LENGTH 2.75 INCHES).  M/D BS 741 TO BS 770 STR 10L AREA STRINGER REPAIRED AS PER SRM 53-10-03 FIG 4.
